Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Anonymous
5 day sub use and still feel horrible?
  1. #1
    coolbeanns is offline New Member
    Join Date
    Jan 2012
    Posts
    5

    Default 5 day sub use and still feel horrible?

    Okay last time I posted here (2 months ago), I didn't get any replies but I think I posted in the wrong area. So I've been taking 3 30mg roxicets a day since August (I know, not that long). That's why I don't understand why when I tried to go CT I was soooo sick? This time, I was down to 2 30mg pillsa day, then took 1/2 an 8mg suboxone. Then I just took as little as I could function with. So Sunday at 7PM was my last dose of Suboxone, It was probably about 1.5mg, and then I stopped. Yesterday (monday) I woke up feeling OK. I barely can get out of bed, but the chills are the worst part for me. I can't stand these chills and hotflashes, but they're not nearly as bad as when I tried my oxy wd ct. Today (Tuesday) I woke up worse than monday. I feel sooo sick to my stomach and I don't want to move. I don't even know what to do, and I have work Friday, and everyday til Thursday. I'm hoping I have the energy to get thru this work week and not fall back on these disgusting blue pills. Why am I feeling worse everyday, not better? I only took the subs from Thursday til Sunday.

  2. #2
    coolbeanns is offline New Member
    Join Date
    Jan 2012
    Posts
    5

    Default

    Let me add that this 90 mg of oxycodone was making me feel NORMAL, not even the least bit high. But I would take 15mg at a time, throughout the entire day. Sometimes I would take 8 pills, sometimes 4, it all varied. But to get through the day with minimal sickness I needed 3 a day. I just don't want to spend anymore money, I want this to be over! please tell me what to expect. Should I go back to minimal oxycodone and then ween off of that? Or will this suboxone WD be gone tomorrow!?

  3. #3
    Anonymous Guest

    Default

    it wont be gone tomorrow, using sub for that short a time often leads to relapse. but in saying that, it will not be as intense as coming off the pills. if you go back to them. what makes you think you can taper this time.?

    is it possible to get enough subs to do a proper taper, eg. around 6 weeks rather than 5 days... and 1.5mg of sub is actually still kinda high to jump off..

    i will post a link for you shortly

    http://www.drugs.com/forum/featured-...html#post22016

    but then again. if you have only been using for a few months, you may just luck out, definately sub wd is not as intense as pills or other short acting opiates.. have a read anyway. if you just dont use now, its gonna get better in a couple of days,.. thats the quickest way to get clean tho.
    Last edited by Anonymous; 03-28-2012 at 04:44 AM.
    dago77 likes this.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22